Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 96, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 16, 2015, 5:13 PM CDT for Henry County, Iowa. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2015, 5:13 PM CDT (22:13 UTC)
- Expired
- Jul 16, 2015, 5:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Henry County, IA
The radar
The Quad Cities radar (KDVN), 97 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 5:15 PM CDT | TORNADO 0 | 3 E Trenton, IA | RATING EF-0. ESTIMATED PEAK WIND 75 MPH. PATH LENGTH 1.9 MILES. MAX WIDTH 25 YARDS. START TIME 514 PM CDT. START LOCATION 2.8 MILES E TRENTON IA. END TIME 515 PM CDT. END LOCATION 2.1 MILES S SWEDESBURG IA. |
| Jul 16, 5:18 PM CDT | FUNNEL CLOUD | Olds, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 16, 4:55 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1260 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
668
WUUS53 KDVN 162213
SVRDVN
IAC087-162245-
/O.NEW.KDVN.SV.W.0096.150716T2213Z-150716T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
513 PM CDT THU JUL 16 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HENRY COUNTY IN SOUTHEASTERN IOWA...
* UNTIL 545 PM CDT
* AT 512 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OLDS...OR 8
MILES NORTH OF MOUNT PLEASANT...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WINFIELD...OLDS...MOUNT UNION AND SWEDESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
THE QUAD CITIES.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4116 9158 4116 9137 4103 9137 4103 9160
4110 9164
TIME...MOT...LOC 2212Z 235DEG 16KT 4108 9158
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
GIBBS1 follow-up statement
748
WWUS53 KDVN 162237
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
537 PM CDT THU JUL 16 2015
IAC087-162246-
/O.EXP.KDVN.SV.W.0096.000000T0000Z-150716T2245Z/
HENRY IA-
537 PM CDT THU JUL 16 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENRY COUNTY WILL
EXPIRE AT 545 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN IOWA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
THE QUAD CITIES.
LAT...LON 4116 9158 4116 9137 4103 9137 4103 9160
4110 9164
TIME...MOT...LOC 2233Z 235DEG 16KT 4108 9158
$$
GIBBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 3:24 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jul 16, 3:24 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
324 PM CDT THU JUL 16 2015
.SYNOPSIS...
ISSUED AT 324 PM CDT THU JUL 16 2015
COMPLEX WEATHER SYSTEM WAS LOCATED OVER THE AREA THIS AFTERNOON.
THE WARM FRONT HAS PUSHED NORTH AND EAST THROUGH THE AREA
TODAY..WITH MID 60 TO MID 70 DEWPOINTS ACROSS THE AREA. EARLIER
SHOWERS HAVE EFFECTIVELY CAPPED AREAS NORTH OF I80. SOUTH OF
I80...MOISTURE POOLING AND SOME BREAKS IN THE CLOUDS WILL LIKELY
LEAD TO SOME SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING.
&&
.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 324 PM CDT THU JUL 16 2015
MAIN FORECAST CONCERN FOR THE PERIOD ARE THE SHOWERS AND
THUNDERSTORMS FOR TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE
WEATHER SOUTH OF I80 ALONG WITH SOME FLASH FLOODING SOUTH OF
HIGHWAY 34. ONCE THE SYSTEM MOVES OUT OF THE AREA...THE HEAT
RETURNS AND THE POTENTIAL FOR A HEAT ADVISORY EXISTS FOR TOMORROW
AFTERNOON SOUTH OF I80.
A QUICK LOOK AT THE SATELLITE AND MESOANALYSIS DEPICTS CONVERGENCE
AND MOISTURE POOLING ON THE MO/IA STATE LINE THIS AFTERNOON. A
WAVE OVER NEBRASKA WILL HELP TO INITIATE CONVECTION TO THE WEST
AND POSSIBLY JUST NEAR OUR AREA. THESE STORMS WILL BE IN AN
ENVIRONMENT WITH MODERATE INSTABILITY AND DECENT LOW LEVEL SHEAR.
ANY SEVERE STORM THAT WOULD DEVELOP WOULD POSE A WIND THREAT FROM
BOWING SEGMENTS. AN ISOLATED TORNADO CANNOT BE RULED OUT. I STILL
HAVE CONCERNS ABOUT REDEVELOPMENT OF STORMS...ESPECIALLY WITH THE
LARGE COLD POOL ACROSS THE AREA. INSTABILITY FROM THE MODELS
APPEARS TO BE OVERDONE. THAT SAID...WITH THE WARM FRONT IN THE
AREA AND A WAVE MOVING THROUGH...THERE IS STILL A THREAT FOR
SEVERE WEATHER.
HIGH PWATS...ABOVE AN INCH AND ANY THUNDERSTORMS THAT FORM TO THE
SOUTH WILL POSE A FLASH FLOOD RISK. THIS IS ESPECIALLY POSSIBLE
SOUTH OF HIGHWAY 34 WHERE 1 TO 3 INCHES OF RAIN FELL THIS MORNING.
AS SUCH...HAVE MAINTAINED THE FFA DOWN ACROSS THOSE ZONES.
FRIDAY...HIGH TEMPERATURES....MOIST CONDITIONS AND CLEAR SKIES
WILL COMBINE TO CREATE HEAT INDEX VALUES AT OR NEAR 100 DEGREES.
AT THIS TIME WITH THE CURRENT FLASH FLOOD RISK AND SEVERE WEATHER
RISK...HAVE DECIDED TO HOLD OFF ON AN ADVISORY AS THE WEATHER
TONIGHT COULD GREATLY AFFECT TEMPS AND OVERALL HEAT INDICES.
.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 324 PM CDT THU JUL 16 2015
ANOTHER DECENT CONVECTIVE EVENT LATE SATURDAY AND THEN MOSTLY DRY
WITH NEAR SEASONABLE...TYPICAL LATE JULY TEMPERATURES AND HUMIDITY.
LONG TERM FORECAST CONFIDENCE ASSESSMENT...FAIR OR AVERAGE WITH MAIN
ISSUE TIMING AND STRENGTH OF THUNDERSTORMS ALONG THE NEXT COLD FRONT
LATE SATURDAY INTO SUNDAY MORNING. INSTABILITY AND FORCING
PARAMETERS SUPPORTS UNCERTAINTY OF A LOWER END SEVERE RISK WITH GOOD
HEATING NEEDED TO SUPPORT STRONG AND ISOLATED SEVERE STORMS.
OVERVIEW...VERIFICATION AND INITIALIZATION SUPPORTS A 70/30 BLEND OF
HI-RES ECMWF WITH GFS DUE TO BETTER PLACEMENT OF MOISTURE AND
CONVECTIVE PACKAGES. THIS WOULD TEND TO SUGGEST HIGHEST RISK OF
SEVERE JUST TO OUR WEST IN WESTERN AND CENTRAL IOWA. WEAK WNW FLOW
THEN INDICATES NEAR TO SLIGHTLY BELOW NORMAL TEMPERATURES AND
HUMIDITY WITH LOW CHANCE SHOWERS AND STORMS INTO LATE NEXT WEEK
FRIDAY NIGHT...WARM AND HUMID AND BORDERING ON MUGGY WITH LIGHT
SOUTH WINDS AROUND 5 MPH. LOWS IN THE LOWER 70S WITH DEWPOINTS
AROUND 70 DEGREES.
SATURDAY AND SATURDAY NIGHT...INCREASING CHANCES OF PRECIPITATION
FROM THE NORTH BY AFTERNOON AS COLD FRONT APPROACHES. CONVECTIVE
TEMPERATURES SHOULD BE REACHED AROUND 3 PM WITH BEST FORCING ALONG
AND WEST OF I-35 INITIALLY. LOCAL TOOLS SUGGEST MORNING POPS MAY
TOO HIGH FOR LATER SHIFTS TO REVIEW. HIGHS SHOULD BE AROUND 90
DEGREES MOST LOCATIONS WITH HIGH END MODERATE TO LOW END HIGH
INSTABILITY OF 2500 TO 3500+ SBCAPE. POPS SATURDAY NIGHT MAY NEED
RAISING TO LIKELY IF CONVECTIVE PROPAGATION VECTORS ARE ACCURATE OF
A DECENT MCS TO SPREAD ESE INTO AT LEAST SOUTHERN 2/3 OF AREA. LOCAL
TOOLS SUGGESTS SOME RISK OF STRONG WINDS TO AROUND 60 MPH TO
POSSIBLY 70 MPH IN THE EVENING HOURS. MINS UPPER 60S NW TO LOWER
70S SOUTHEAST.
SUNDAY...SLIGHTLY COOLER WITH WINDS BECOMING NW AND MORNING
LINGERING SHOWERS AND STORMS SUGGESTED. POPS MAY BE TOO HIGH IN NW
1/3 TO 1/2 OF AREA BASED ON FORCING AND TRENDS FOR LATER SHIFTS TO
REASSESS. HIGHS LOWER 80S TO TO UPPER 80S SOUTHEAST. LOW CHANCES
FOR ANY SEVERE SUGGESTED DUE TO LOWER INSTABILITY.
SUNDAY NIGHT THROUGH THURSDAY...WEAK HIGH PRESSURE WITH ANOTHER
REINFORCING COOL FRONT TO ARRIVE TUE/WED. TEMPERATURES SHOULD BE
WITHIN A FEW DEGREES OF CLIMATOLOGY OR LOWER 80S NORTH TO UPPER 80S
SOUTH AND MINS LOWER TO MIDDLE 60S. POPS MOST PERIODS DRY WITH A
FEW PERIODS OF 20 TO 30 POPS WITH WEAK FORCING IN MODERATE DEWPOINTS
OF MAINLY PM CONVECTION THAT SHOULD LIKELY NOT BE SEVERE OR
ORGANIZED.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 324 PM CDT THU JUL 16 2015
TRICKY AVIATION FORECAST THROUGH THE PERIOD. PERIODS OF MVFR AND
IFR WITH BREAKS TO VFR ARE POSSIBLE THROUGH THE LATE EVENING
ACROSS THE AREA. SHOWERS AND THUNDERSTORMS ARE THEN FORECAST TO
AFFECT MOST SITES...EXCEPT FOR DBQ. ONCE THE WEATHER MOVES
THROUGH...SOME VSBY RESTRICTIONS MAY FORM OVERNIGHT ACROSS THE
AREA. THOSE FLYING TOMORROW AM SHOULD BE AWARE THAT THE CURRENT
FORECAST MAY BE TOO CONSERVATIVE AND THAT VSBYS COULD BE LOWER IN
THE AM. THESE SHOULD CLEAR OUT BY MID MORNING AND CHANGE INTO
CLEAR SKIES.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR DES MOINES-HENRY IA-
JEFFERSON-LEE-VAN BUREN.
IL...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR HANCOCK-HENDERSON-
MCDONOUGH-WARREN.
MO...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR CLARK-SCOTLAND.
&&
SYNOPSIS...GIBBS
SHORT TERM...GIBBS
LONG TERM...NICHOLS
AVIATION...GIBBSHazardous weather outlook, Jul 16, 4:32 AM CDT, 12 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 432 AM CDT THU JUL 16 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-170945- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 432 AM CDT THU JUL 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE SEEN TODAY AND TONIGHT ACROSS THE AREA THAT HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL. A FLASH FLOOD WATCH IS IN EFFECT FOR PARTS OF THE AREA. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS FOR TODAY AND TONIGHT. IF SEVERE STORMS WOULD DEVELOP...THEY WOULD OCCUR THIS AFTERNOON AND EVENING. THE PRIMARY THREATS WOULD BE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY VERY WARM AND HUMID CONDITIONS WILL BE SEEN ACROSS THE AREA ON FRIDAY AND SATURDAY...AND POSSIBLY SUNDAY. HEAT INDEX READINGS MAY EXCEED 100 FOR MUCH OF THE AREA ON FRIDAY AND SATURDAY...AND APPROACH 100 ON SUNDAY. THUNDERSTORMS WILL BE POSSIBLE EACH DAY FROM FRIDAY NIGHT THROUGH MONDAY. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS FOR SATURDAY AND SATURDAY NIGHT. THUNDERSTORMS MAY BE POSSIBLE ACROSS THE AREA ON WEDNESDAY. IT IS TOO EARLY TO DETERMINE A SEVERE THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. RAINFALL REPORTS OF AN INCH OR GREATER WILL BE APPRECIATED.
In the hours before
Local storm report, Jul 16, 11:50 AM CDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1150 AM CDT THU JUL 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM HEAVY RAIN 5 NNE FAIRFIELD 41.07N 91.92W
07/16/2015 M2.00 INCH JEFFERSON IA TRAINED SPOTTER
&&Local storm report, Jul 16, 1:01 PM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
101 PM CDT THU JUL 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM HEAVY RAIN 1 NE FORT MADISON 40.64N 91.33W
07/16/2015 M1.50 INCH LEE IA TRAINED SPOTTER
&&
BILLNLocal storm report, Jul 16, 2:33 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
233 PM CDT THU JUL 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HEAVY RAIN 2 ESE KEOSAUQUA 40.72N 91.92W
07/16/2015 M2.10 INCH VAN BUREN IA TRAINED SPOTTER
24 HOUR RAINFALL TOTAL
&&
TASLocal storm report, Jul 16, 4:08 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
408 PM CDT THU JUL 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HEAVY RAIN 5 E CANTRIL 40.64N 91.98W
07/16/2015 M1.50 INCH VAN BUREN IA TRAINED SPOTTER
24 HOUR RAINFALL
&&
TASSpecial weather statement, Jul 16, 5:04 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
504 PM CDT THU JUL 16 2015
MOC199-162245-
SCOTLAND-
504 PM CDT THU JUL 16 2015
...A STRONG THUNDERSTORM WILL AFFECT SCOTLAND COUNTY...
AT 503 PM CDT...A STRONG THUNDERSTORM WAS OVER DOWNING...OR 8 MILES
WEST OF MEMPHIS...MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MEMPHIS...GRANGER...CRAWFORD...ARBELA...HITT...AZEN...MEMPHIS
MEMORIAL AIRPORT...PROSPECT GROVE...KILWINNING AND BROCK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHEASTERN MISSOURI.
LAT...LON 4057 9235 4060 9225 4060 9194 4053 9194
4045 9196 4037 9235
TIME...MOT...LOC 2203Z 249DEG 29KT 4049 9232
GIBBSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 3:54 AM CDT | Flash Flood Watch | DVN | Cedar, Clinton, Des Moines, Henry, Iowa, Jefferson and 8 more | 21 hr |
| Jul 16, 6:47 AM CDT | Special Weather Statement | DVN | Des Moines, Lee, Louisa | 88 min |
| Jul 16, 3:39 PM CDT | River Flood Warning | DVN | Lee | 3 days |
| Jul 16, 5:26 PM CDT | Special Weather Statement | DVN | Van Buren | 34 min |
| Jul 16, 5:32 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines | 43 min |
| Jul 16, 5:34 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Louisa | 41 min |
| Jul 16, 5:45 PM CDT | Tornado Warning | DVN | Des Moines | 45 min |
| Jul 16, 6:17 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Louisa | 43 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.